# SDR SWAA2022050302438

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 70,180 hours, 41,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULBS OUT ON EMERGENCY EXIT LIGHTS JUST FORWARD OF FED & FSD. / [01] REMOVED AND RELAMPED FLIGHT ENTRY DOOR EMERGENCY EXIT LIGHT BULB (1) EACH AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-01-960-801 STEP 2.C.(1)(A);(C);(2).;[02] REMOVED AND REPLACED FOWARD SERVICE DOOR EMERGENCY EXIT LIGHT ASSEMBLY AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-01-960-802 STEP 3.C.(2);(5)(D)(6);(7);[03] VERIFIED CORRECTIVE ACTION 1 AND 2
